Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 32, Issue 1, Pages 57-63
http://dx.doi.org/10.1155/S0161171202112129

Notes on stability of the generalized gamma functional equation

1Department of Mathematics, Kangnam University, Suwon 449-702, Korea
2Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China

Received 17 December 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gwang Hui Kim, Bing Xu, and Weinian Zhang, “Notes on stability of the generalized gamma functional equation,” International Journal of Mathematics and Mathematical Sciences, vol. 32, no. 1, pp. 57-63, 2002. https://doi.org/10.1155/S0161171202112129.